×

zbMATH — the first resource for mathematics

Reversible diffeomorphisms and flows. (English) Zbl 0363.58003

MSC:
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
70H99 Hamiltonian and Lagrangian mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ralph Abraham, Jerrold E. Marsden, Al Kelley, and A. N. Kolmogorov, Foundations of mechanics. A mathematical exposition of classical mechanics with an introduction to the qualitative theory of dynamical systems and applications to the three-body problem, With the assistance of Jerrold E. Marsden. Four appendices, one by the author, two by Al Kelley, the fourth, a translation of an article by A. N. Kolmogorov, W. A. Benjamin, Inc., New York-Amsterdam, 1967.
[2] Ralph Abraham and Joel Robbin, Transversal mappings and flows, An appendix by Al Kelley, W. A. Benjamin, Inc., New York-Amsterdam, 1967. · Zbl 0171.44404
[3] G. Birkhoff, The restricted problem of three bodies, Rend. Circ. Mat. Palermo 39 (1915), 265-334. · JFM 45.1396.01
[4] George D. Birkhoff, Dynamical systems with two degrees of freedom, Trans. Amer. Math. Soc. 18 (1917), no. 2, 199 – 300. · JFM 46.1174.01
[5] Martin Braun, Particle motions in a magnetic field, J. Differential Equations 8 (1970), 294 – 332. · doi:10.1016/0022-0396(70)90009-4 · doi.org
[6] René De Vogelaere, On the structure of symmetric periodic solutions of conservative systems, with applications, Contributions to the theory of nonlinear oscillations, Vol. IV, Annals of Mathematics Studies, no 41, Princeton University Press, Princeton, N.J., 1958, pp. 53 – 84. · Zbl 0088.06601
[7] René De Vogelaere, Surface de section dans le problème de Störmer, Acad. Roy. Belgique. Bull. Cl. Sci. (5) 40 (1954), 705 – 714 (French). · Zbl 0057.31805
[8] Carlos Graef Fernández, Periodic orbits of the primary cosmic radiation, Bol. Soc. Mat. Mexicana 1 (1944), no. 3, 1 – 31 (Spanish).
[9] Kenneth R. Meyer and Julian Palmore, A generic phenomenon in conservative Hamiltonian systems, Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 185 – 189.
[10] Deane Montgomery and Leo Zippin, Topological transformation groups, Interscience Publishers, New York-London, 1955. · Zbl 0068.01904
[11] Richard S. Palais, Equivalence of nearby differentiable actions of a compact group, Bull. Amer. Math. Soc. 67 (1961), 362 – 364. · Zbl 0102.38101
[12] M. M. Peixoto, On an approximation theorem of Kupka and Smale, J. Differential Equations 3 (1967), 214 – 227. · Zbl 0153.40901 · doi:10.1016/0022-0396(67)90026-5 · doi.org
[13] R. Clark Robinson, A global approximation theorem for Hamiltonian systems, Global Analysis (Proc. Sympos. Pure Math., Vol. XIV, Berkeley, Calif., 1968), Amer. Math. Soc., Providence, R.I., 1970, pp. 233 – 243.
[14] R. Clark Robinson, Generic properties of conservative systems, Amer. J. Math. 92 (1970), 562 – 603. · Zbl 0212.56502 · doi:10.2307/2373361 · doi.org
[15] Carl Ludwig Siegel and Jürgen K. Moser, Lectures on celestial mechanics, Springer-Verlag, New York-Heidelberg, 1971. Translation by Charles I. Kalme; Die Grundlehren der mathematischen Wissenschaften, Band 187. · Zbl 0817.70001
[16] Ivan Kupka, Contribution à la théorie des champs génériques, Contributions to Differential Equations 2 (1963), 457 – 484 (French). S. Smale, Stable manifolds for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 97 – 116.
[17] S. Smale, Topology and mechanics. II. The planar \?-body problem, Invent. Math. 11 (1970), 45 – 64. · Zbl 0203.26102 · doi:10.1007/BF01389805 · doi.org
[18] C. Störmer, Sur les trajectoires des corpuscules électrisés dans l’espace sous l’action du magnétisme terrestre avec application aux aurores boréales, Arch. Sci. Phys. Nat. 24 (1907), 113-158. · JFM 38.0904.16
[19] Jacques Roels, An extension to resonant cases of Liapunov’s theorem concerning the periodic solutions near a Hamiltonian equilibrium, J. Differential Equations 9 (1971), 300 – 324. · Zbl 0245.70022 · doi:10.1016/0022-0396(71)90084-2 · doi.org
[20] M. S. Vallarta, An outline of the allowed cone of cosmic radiation, Univ. of Toronto Press, Toronto, 1938. · JFM 64.0812.03
[21] Jacques Henrard, Proof of a conjecture of E. Strömgren, Celestial Mech. 7 (1973), 449 – 457. · Zbl 0258.70010 · doi:10.1007/BF01227510 · doi.org
[22] J. Palis, On Morse-Smale dynamical systems, Topology 8 (1968), 385 – 404. · Zbl 0189.23902 · doi:10.1016/0040-9383(69)90024-X · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.